MathSciNet Relay Station
MathSciNet bibliographic data
MR978467 58F35 (58H05)
Krause, Jorge; Michel, Louis Équations différentielles linéaires d'ordre $n>2$ ayant une algèbre de Lie de symétrie de dimension $n+4$. (French) [Linear differential equations of order $n>2$ with a symmetry algebra of dimension $n+4$] C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 18, 905–910.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement